MAUDE Adverse Event Report: IRADIMED CORPORATION 3880 MRI PATIENT MONITORING SYSTEM; MONITOR, PATIENT

IRADIMED CORPORATION 3880 MRI PATIENT MONITORING SYSTEM; MONITOR, PATIENT
Model Number 3880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Encephalopathy (1833)
Date of Event 12/26/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
The reported event involved the patient monitor s/n (b)(6).Following the initial report, iradimed contacted the biomedical engineer, who indicated that the device had been removed from service for investigation.The customer stated that they troubleshot the device, conducted functional tests, but were unable to replicate the failure mode.Based on the biomedical engineering assessment, the device was operating as expected.The device was returned to iradimed for evaluation and a review of operational details.It was evaluated on 01/16/2025, during which a physical inspection and functional testing were performed.No malfunctions were identified.Iradimed was unable to duplicate the reported failure mode, as the equipment operated as designed and expected.The available information does not reasonably suggest that the device (3880) malfunctioned, as no evidence of a malfunction was found.The customer confirmed that the icu patient had a preexisting condition, "alcohol-induced encephalopathy," which might have contributed to the outcome.Therefore, no further information is available at this time.If the user provides additional details during the investigation, an mdr supplement will be submitted.
 
Event or Problem Description
It was reported that the customer experienced an event involving an iradimed patient monitor.According to the customer, an icu patient was transferred to the mri, and the monitor intermittently lost signals (ecg, nibp) during the mri procedure.They attempted troubleshooting and switched the nibp cuff to the other arm but continued to experience intermittent signals.The customer also reported that the device screen went completely blank for approximately 5 seconds.The patient was 87 years old and had preexisting conditions (encephalopathy).

Brand Name
3880 MRI PATIENT MONITORING SYSTEM
Common Device Name
MONITOR, PATIENT
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
leonardo aldarondo
1025 willa springs drive
winter springs, FL 32708
MDR Report Key21233576
Report Number3005053560-2024-00008
Device Sequence Number15610964
Product Code MWI
UDI-Device Identifier00856038001331
UDI-Public0100856038001331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180903
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number3880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age87 YR
Patient SexUnknown